Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 903063, 12 pages
http://dx.doi.org/10.1155/2010/903063
Research Article

On Regular Elements in an Incline

Department of Mathematics, Karpagam University, Coimbatore 641 021, India

Received 17 August 2009; Revised 31 December 2009; Accepted 28 January 2010

Academic Editor: Aloys Krieg

Copyright © 2010 A. R. Meenakshi and S. Anbalagan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. R. Meenakshi and S. Anbalagan, “On Regular Elements in an Incline,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 903063, 12 pages, 2010. https://doi.org/10.1155/2010/903063.